# SDR FDEA202012023013

- Difficulty date: December 2, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 57,277 hours, 27,955 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55207
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT SIDE STA 450 TO 665 CREASE BEAM CORRODED.  REMOVED CORROSION AT MAIN CABIN RT SIDE CREASE BEAM BETWEEN STA 450 TO 665 AND AFTER EVALUATION FOUND CREASE BEAM OUT OF LIMITS, IAW B757 SRM 53-30-13-1A FIG 101   DET VIII, SRM 51-10-02.  REMOVED AND REPLACED BY FABRICATION CREASE BEAM, IAW B757 SRM 51-40-05-0G, 51-40-02-0G AND BOEING DWG NR 144N5520 REV C.
